# SDR R61A2021041400332

- Difficulty date: March 31, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N729YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000512
- Aircraft time: 13,446 hours, 8,852 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17086101001
- Condition: Corroded
- Location: Frm 85-86
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF III, CORROSION FOUND ON DOUBLER LH SIDE BTWN FR 85-86.  CF III, CORRODED DOUBLER ON LH SIDE BTWN FR 85-86 REPLACED IAW SRM 51-41-01 AND SRM 51-43-01.
